Common drug may increase risk of asthma symptoms in babies
November 13, 2012 (WLS) -- A common drug best known by the brand name Tylenol may increase the risk of asthma symptoms when given to babies.
According to a new study published in The Journal of Allergy and Clinical Immunology, researchers found that the more acetaminophen the children took as infants, the more likely they were to develop asthma symptoms such as wheezing, breathlessness or coughing.
The researchers studied hundreds of Danish children who had mothers with the lung disease.
The research does not prove acetaminophen caused the symptoms.
- Vietnam says it may have found missing jet's door
- Good Samaritans rescue driver from burning van
- Gay wedding expo celebrates marriage equality
- ABC7 First Alert Weather Forecast 57 min ago
- Brown's Chicken killer wins federal lawsuit
- Farewell held for local deployed soldiers
- Tinley Park hosts St. Patrick's Day parade
- Fundraiser held for teen injured at ski park
- Orr Academy basketball player among 6 shot at party
- Ford Motor leader William Clay Ford dead
- Illinois halts plan to require ATV permits
- Mexican culture celebrated at Navy Pier
- Cardinal George: 'I expect to get through this'
- abcnews: Toddler with Rare Kidney Disease Beats Odds
- ABC7 First Alert Weather Forecast
57 min ago
Most Viewed StoriesMost Viewed Photos